# SDR SWAA2019110638657

- Difficulty date: November 6, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 24,304 hours, 10,471 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR, FUSEAGE STA 663 VAPOR BARRIER WEB CRACKED IN RH WHEEL WELL AT RBL 31.83. / CRACK MEASURES APROX 4.00" ACTION REQUIRED REPETITIVE ACTION REQUIRED DO A VISUAL INSPECTION OF THE REPAIR AREA, MAKE SURE THE CRACK AS NOT GROWN PAST THE INTERIM SEAL AS PER ARM 57-10-10. B)  REPETITIVE ACTION REQUIRED COULD NOT BE ACCOMPLISHED.  REPAIR CONFIGURATION/CONDITION HAS CHANGED, HOWEVER A/C IS OK FOR SERVICE.
